# SDR 98ZZZX1433

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 2060751907
- Condition: Failed
- Location: Engine Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR OFF FLAG STAYS ON CONTINUOUSLY.  REMOVED AND REPLACED.
